Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (251 KB) | Metadata | Table of Contents | RSMUP summary
Volume 136, 2016, pp. 69–93
DOI: 10.4171/RSMUP/136-7

Published online: 2016-12-22

Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group

Benjamin Cahen[1]

(1) Université de Metz, France

We study the Berezin transform and the Stratonovich–Weyl correspondence associated with a holomorphic representation of the multi-dimensional Jacobi group.

Keywords: Berezin quantization, Berezin transform, quasi-Hermitian Lie group, unitary representation, holomorphic representation, reproducing kernel Hilbert space, multidimensional Jacobi group, Stratonovich–Weyl correspondence

Cahen Benjamin: Berezin transform and Stratonovich–Weyl correspondence for the multi-dimensional Jacobi group. Rend. Sem. Mat. Univ. Padova 136 (2016), 69-93. doi: 10.4171/RSMUP/136-7